IHEP OpenIR  > 理论物理室
SOLUTIONS OF YANG-BAXTER EQUATION IN THE VERTEX MODEL AND THE FACE MODEL FOR OCTET REPRESENTATION
HOU, BY; HOU, BY; Ma ZQ(马中骐); Yin YD(殷育东); MA, ZQ; YIN, YD
1991
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
卷号32期号:8页码:2210-2218
通讯作者CHINESE ACAD SCI,GRAD SCH,BEIJING,PEOPLES R CHINA ; CCAST,WORLD LAB,BEIJING,PEOPLES R CHINA ; INST HIGH ENERGY PHYS,BEIJING,PEOPLES R CHINA
文章类型Article
摘要In this paper, the solutions of the Yang-Baxter equation both in the vertex model (R matrix) and in the face model (braiding matrix) are computed explicitly for the octet representation of the quantum Kac-Moody A2(1) enveloping algebra where there is multiplicity greater than one in the decomposition of the coproduct 8 (x) 8.
学科领域Physics
研究领域[WOS]Physics ; Physics
DOI10.1063/1.529195
URL查看原文
语种英语
研究领域[WOS]Physics ; Physics
WOS类目Physics, Mathematical
WOS记录号WOS:A1991FY18100033
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239685
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
HOU, BY,HOU, BY,Ma ZQ,et al. SOLUTIONS OF YANG-BAXTER EQUATION IN THE VERTEX MODEL AND THE FACE MODEL FOR OCTET REPRESENTATION[J]. JOURNAL OF MATHEMATICAL PHYSICS,1991,32(8):2210-2218.
APA HOU, BY,HOU, BY,马中骐,殷育东,MA, ZQ,&YIN, YD.(1991).SOLUTIONS OF YANG-BAXTER EQUATION IN THE VERTEX MODEL AND THE FACE MODEL FOR OCTET REPRESENTATION.JOURNAL OF MATHEMATICAL PHYSICS,32(8),2210-2218.
MLA HOU, BY,et al."SOLUTIONS OF YANG-BAXTER EQUATION IN THE VERTEX MODEL AND THE FACE MODEL FOR OCTET REPRESENTATION".JOURNAL OF MATHEMATICAL PHYSICS 32.8(1991):2210-2218.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
7016.pdf(743KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[HOU, BY]的文章
[HOU, BY]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[HOU, BY]的文章
[HOU, BY]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[HOU, BY]的文章
[HOU, BY]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。